Alert archive / Kansas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 190, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Aug 9, 2014, 10:45 PM CDT for Lincoln County, Russell County, Kansas. It was in force for 60 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 9, 2014, 10:45 PM CDT (03:45 UTC)
- Expired
- Aug 9, 2014, 11:45 PM CDT
- In force
- 60 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Lincoln County, KS, Russell County, KS
The radar
The Grand Island radar (KUEX), 136 km from the middle of the area, began a volume at 03:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 9, 11:33 PM CDT | TSTM WND GST 50 | 5 E Lincoln, KS | HEAVY RAINFALL. VISIBILITIES NEAR ZERO. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 9, 6:52 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 3.8 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1863 J/kg
- Mixed-layer CIN
- -62 J/kg
- Mixed-layer LCL
- 1812 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 67 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 3.9
The text
As transmitted, in the capitals the NWS used until 2016.
739
WUUS53 KICT 100345
SVRICT
KSC105-167-100445-
/O.NEW.KICT.SV.W.0190.140810T0345Z-140810T0445Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
1045 PM CDT SAT AUG 9 2014
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LINCOLN COUNTY IN CENTRAL KANSAS...
NORTHEASTERN RUSSELL COUNTY IN CENTRAL KANSAS...
* UNTIL 1145 PM CDT
* AT 1042 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LUCAS...AND
MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
LINCOLN...SYLVAN GROVE...BARNARD...BEVERLY AND ASH GROVE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3922 9793 3895 9793 3887 9857 3913 9859
3914 9849 3923 9849
TIME...MOT...LOC 0345Z 267DEG 20KT 3907 9854
HAIL...1.00IN
WIND...60MPH
$$
CARUSO3 follow-up statements
028
WWUS53 KICT 100404
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1104 PM CDT SAT AUG 9 2014
KSC167-100414-
/O.CAN.KICT.SV.W.0190.000000T0000Z-140810T0445Z/
RUSSELL KS-
1104 PM CDT SAT AUG 9 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN RUSSELL COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3922 9844 3923 9829 3922 9793 3895 9793
3889 9848 3910 9849 3913 9848 3914 9849
3923 9849 3923 9844
TIME...MOT...LOC 0404Z 269DEG 32KT 3906 9829
$$
KSC105-100445-
/O.CON.KICT.SV.W.0190.000000T0000Z-140810T0445Z/
LINCOLN KS-
1104 PM CDT SAT AUG 9 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR LINCOLN COUNTY
UNTIL 1145 PM CDT...
AT 1103 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTHEAST
OF SYLVAN GROVE...AND MOVING EAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
LINCOLN...BARNARD AND BEVERLY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3922 9844 3923 9829 3922 9793 3895 9793
3889 9848 3910 9849 3913 9848 3914 9849
3923 9849 3923 9844
TIME...MOT...LOC 0404Z 269DEG 32KT 3906 9829
HAIL...1.00IN
WIND...60MPH
$$
CARUSO431
WWUS53 KICT 100420
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1120 PM CDT SAT AUG 9 2014
KSC105-100445-
/O.CON.KICT.SV.W.0190.000000T0000Z-140810T0445Z/
LINCOLN KS-
1120 PM CDT SAT AUG 9 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
LINCOLN COUNTY UNTIL 1145 PM CDT...
AT 1118 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BARNARD TO 7 MILES SOUTH OF LINCOLN...AND MOVING EAST
AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
BEVERLY...LINCOLN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3891 9831 3909 9829 3923 9829 3922 9793
3895 9793
TIME...MOT...LOC 0420Z 269DEG 34KT 3917 9795 3894 9814
HAIL...1.00IN
WIND...60MPH
$$
CARUSO678
WWUS53 KICT 100437
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1137 PM CDT SAT AUG 9 2014
KSC105-100446-
/O.EXP.KICT.SV.W.0190.000000T0000Z-140810T0445Z/
LINCOLN KS-
1137 PM CDT SAT AUG 9 2014
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LINCOLN COUNTY WILL
EXPIRE AT 1145 PM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. HOWEVER...GUSTY WINDS ARE STILL POSSIBLE WITH THESE
THUNDERSTORMS.
IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 2 AM CDT.
LAT...LON 3891 9831 3909 9829 3923 9829 3922 9793
3895 9793
TIME...MOT...LOC 0436Z 269DEG 34KT 3917 9775 3894 9795
$$
CARUSOWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 9, 7:25 PM CDT, 3 hours 20 minutes earlier.
Area forecast discussion, Aug 9, 7:25 PM CDT, 3 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 725 PM CDT SAT AUG 9 2014 .UPDATE... ISSUED AT 725 PM CDT SAT AUG 9 2014 UPDATED FORECAST NO DOUBT PROMPTED PRIMARILY BY ISSUANCE OF SEVERE THUNDERSTORM WATCH #458 THAT IS IN EFFECT UNTIL 2 AM FOR ALL OF CENTRAL KS AS WELL AS RENO COUNTY. ALSO FINE-TUNED POPS & ASSOCIATED WEATHER & QPF GRIDS TO BETTER ALIGN WITH ANTICIPATED SHORT-TERM TRENDS. && .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 322 PM CDT SAT AUG 9 2014 TON-SUN: MESOSCALE AGAIN COMPLICATING WHEN AND WHERE CONVECTION WILL REDEVELOP THIS EVENING. BOUNDARY THAT LINGERS FROM CONVECTION THAT MOVED INTO AND DISSIPATED ACROSS NORTH CENTRAL KANSAS OVERNIGHT APPEARS TO BE A POSSIBLE FOCUS FOR LATE AFTERNOON AND EARLY EVENING CONVECTION. RUC HAS BEEN CONSISTENT IN DEVELOPING WEAK...DIURNALLY DRIVEN CONVECTION FROM KEMP TO KCNK BETWEEN 22-23 UTC AND ADVECTING IT WEST SOUTHWEST INTO CENTRAL KANSAS. AT PRESENT...UNSURE HOW THIS CONVECTION WILL INTERPLAY WITH CONVECTION THAT SYNOPTIC/MESO MODELS BEGIN TO DEVELOP ALONG WEAK SYNOPTIC BOUNDARY ACROSS WESTERN KANSAS DURING THE EVENING HOURS...DUE TO INCREASING SYNOPTIC SCALE FORCING. A LARGE VORTEX WILL MOVE ACROSS CENTRAL CANADA DURING THE NEXT 48 HOURS. LARGE SCALE LIFT ACROSS KANSAS WILL INCREASE THIS EVENING IN RESPONSE TO COMPACT SHORT WAVE THAT SKIRTS THE SOUTHERN PERIPHERY OF LARGE VORTEX...AND JET STREAK MOVING NORTHEAST OUT OF NEW MEXICO AND ACROSS KANSAS. OPERATIONAL SYNOPTIC MESOSCALE MODELS ARE SHOWING QUITE A BIT OF VARIANCE IN TIMING AND COVERAGE OF OVERNIGHT STORMS...FOR TIME BEING DECIDED TO USE SREF/SSEO AS GUIDE FOR TIMING AND COVERAGE WHICH BOTH ACCOUNT FOR SPREAD OF SOLUTIONS. MESOSCALE FORCING WILL DICTATE PARTICULARS OF CONVECTIONS TRACK...HOWEVER EXPECT ACTIVITY TO BE SUSTAINED THROUGH MOST OF THE DAY SUNDAY DUE TO SLOW MOVEMENT OF LARGE SCALE VORTEX MOVING ACROSS CENTRAL CANADA. AS BROADSCALE SUBSIDENCE OVERSPREADS REGION SUNDAY EVENING...EXPECT BULK OF THE ACTIVITY TO DISSIPATE OR MOVE EAST OF CWA BY 00 UTC ON MONDAY. TEMPERATURES TONIGHT AND SUNDAY WILL BE DEPENDENT ON PRECIPITATION...WITH GUIDANCE LOOKING REASONABLE. MON-TUES: ANOTHER PERIOD OF DRY AND COOLER THAN NORMAL CONDITIONS. AS UPPER VORTEX MOVES INTO EASTERN CANADA...WEAK RIDGING THAT HAS BEEN LINGERING OVER PLAINS RETROGRADES WEST. THIS WILL ALLOW COOLER AIRMASS TO OVERSPREAD AREA...WITH HIGH AND LOW TEMPERATURES AVERAGING 5 TO 10 DEGREES BELOW NORMAL FOR EARLY AUGUST. SF .LONG TERM...(WEDNESDAY THROUGH SATURDAY) ISSUED AT 322 PM CDT SAT AUG 9 2014 COOLER THAN NORMAL AND DRY CONDITIONS WILL LINGER THROUGH WEDNESDAY...BUT RETURN TO MORE TYPICAL AUGUST WEATHER RETURNS BY LATE IN THE WEEK. AS EASTERN CANADA/U.S. VORTEX MOVES INTO THE MARITIME REGION...UPPER RIDGING BEGINS TO BUILD BACK INTO CENTRAL PLAINS. BY LATE IN THE WEEK...EXPECT TEMPERATURES TO REBOUND CLOSER TO NORMAL. KANSAS/CWA WILL REMAIN ON CYCLONIC SHEAR SIDE...SETTING THE STAGE FOR POSSIBLE NOCTURNAL MCS ACTIVITY. GEFS/OPERATIONAL MED-RANGE MODELS HIGHLIGHTING THE BEST CHANCES FOR CONVECTION TO OCCUR THURSDAY AND FRIDAY NIGHT. SF && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING) ISSUED AT 725 PM CDT SAT AUG 9 2014 SOLE BUT MAJOR CONCERN IS SVR +TSRA RELATED WITH ALL OF CNTRL KS AT GREATEST RISK WHERE SVR #458 IS IN EFFECT TIL 07Z. KRSL & KSLN WILL LIKELY EXPERIENCE MVFR VSBYS (3-4SM +TSRA) FROM 05Z-11Z. HAVE APPLIED "VCTS" TO KHUT & KICT FOR TIME BEING. UPDATES TO KRSL...KHUT...& KSLN ARE LIKELY LATE THIS EVENING. && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 71 89 68 87 / 50 30 20 10 HUTCHINSON 69 88 67 87 / 50 20 20 10 NEWTON 69 87 67 86 / 50 30 20 10 ELDORADO 69 89 67 86 / 50 40 20 10 WINFIELD-KWLD 72 90 69 87 / 50 40 30 10 RUSSELL 67 85 65 85 / 90 20 10 10 GREAT BEND 67 86 66 85 / 80 20 10 10 SALINA 69 87 66 87 / 60 30 20 10 MCPHERSON 69 87 67 87 / 50 30 20 10 COFFEYVILLE 73 91 69 88 / 50 50 40 10 CHANUTE 71 88 68 86 / 50 50 40 10 IOLA 70 87 68 85 / 50 50 40 10 PARSONS-KPPF 72 90 69 87 / 50 50 40 10 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. && ES
Hazardous weather outlook, Aug 9, 7:40 PM CDT, 3 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 740 PM CDT SAT AUG 9 2014 KSZ032-033-047>053-067>072-082-083-091>096-098>100-110045- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 740 PM CDT SAT AUG 9 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH CENTRAL AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT SEVERE THUNDERSTORMS CAPABLE OF GOLFBALL-SIZED HAIL AND 60 TO 70 MPH WINDS ARE LIKELY OVER ALL OF CENTRAL KANSAS WHERE SEVERE THUNDERSTORM WATCH...NUMBER 458...IS IN EFFECT UNTIL 2 AM CDT. THE THUNDERSTORMS WILL SPREAD SLOWLY EAST ACROSS ALL OF SOUTH-CENTRAL AND SOUTHEAST KANSAS LATER TONIGHT WHERE BOTH PENNY-SIZED HAIL AND WINDS AROUND 50 MPH MAY OCCUR. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SHOWER AND THUNDERSTORM CHANCES WILL LINGER OVER MAINLY SOUTH CENTRAL AND SOUTHEAST KANSAS SUNDAY...ESPECIALLY IN THE MORNING WHERE AND WHEN SMALL HAIL AND WINDS AROUND 50 MPH ARE BOTH POSSIBLE. THUNDERSTORMS ARE ALSO IN THE FORECAST FOR THURSDAY AND FRIDAY...A FEW OF WHICH MAY BE QUITE STRONG. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS POSSIBLE OVER CENTRAL KANSAS TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP ES
In the hours before
Special weather statement, Aug 9, 9:30 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
930 PM CDT SAT AUG 9 2014
KSZ032-047-100330-
BARTON-RUSSELL-
930 PM CDT SAT AUG 9 2014
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
BARTON COUNTY IN CENTRAL KANSAS...
SOUTHWESTERN RUSSELL COUNTY IN CENTRAL KANSAS...
* UNTIL 1030 PM CDT
* AT 929 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES
SOUTHWEST OF VICTORIA TO 13 MILES NORTHWEST OF OTIS TO 20 MILES
WEST OF OTIS...MOVING EAST AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE...
RUSSELL...GREAT BEND...GORHAM...GALATIA...ALBERT...OLMITZ...BUNKER
HILL...PAWNEE ROCK...SUSANK...HOISINGTON...MILBERGER...RUSSELL
AIRPORT AND GREAT BEND AIRPORT.
WINDS TO 50 MPH ARE POSSIBLE WITH THESE STORMS.
BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
&&
LAT...LON 3833 9904 3848 9904 3888 9903 3889 9863
3825 9863 3825 9865 3826 9865 3825 9878
3826 9903 3827 9904
TIME...MOT...LOC 0230Z 288DEG 37KT 3879 9920 3862 9926
3845 9939Special weather statement, Aug 9, 10:21 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1021 PM CDT SAT AUG 9 2014
KSZ033-100400-
LINCOLN-
1021 PM CDT SAT AUG 9 2014
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
NORTHEASTERN LINCOLN COUNTY IN CENTRAL KANSAS...
* UNTIL 1100 PM CDT
* AT 1018 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM 8 MILES NORTH OF BARNARD...OR 20
MILES NORTHEAST OF LINCOLN...MOVING EAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...BARNARD.
WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM.
PEOPLE IN NORTHEASTERN LINCOLN COUNTY...SHOULD MONITOR THE WEATHER
SITUATION CLOSELY. A WARNING MAY BE NEEDED IF THE STORM MAINTAINS
INTENSITY AND MOVES INTO THE AREA. BE READY TO SEEK SHELTER IF SEVERE
WEATHER THREATENS.
&&
LAT...LON 3922 9792 3912 9792 3909 9792 3909 9794
3910 9830 3923 9832 3923 9794
TIME...MOT...LOC 0321Z 291DEG 27KT 3929 9796The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 9, 9:30 PM CDT | Special Weather Statement | ICT | Barton | 60 min |
| Aug 9, 10:21 PM CDT | Special Weather Statement | ICT | Lincoln | 39 min |
| Aug 9, 11:31 PM CDT | Special Weather Statement | ICT | Saline | 59 min |
| Aug 10, 12:04 AM CDT | Special Weather Statement | ICT | McPherson, Saline | 56 min |
| Aug 10, 12:48 AM CDT | Special Weather Statement | ICT | McPherson, Marion | 57 min |
| Aug 10, 12:52 AM CDT | Special Weather Statement | ICT | Harper, Kingman | 68 min |
| Aug 10, 1:19 AM CDT | Special Weather Statement | ICT | Harvey, Sedgwick | 41 min |
| Aug 10, 1:52 AM CDT | Special Weather Statement | ICT | Sedgwick, Sumner | 38 min |
| Aug 10, 2:27 AM CDT | Special Weather Statement | ICT | Butler, Chase, Cowley | 33 min |
| Aug 10, 2:57 AM CDT | Special Weather Statement | ICT | Chautauqua, Cowley, Elk, Greenwood | 33 min |
| Aug 10, 3:45 AM CDT | Special Weather Statement | ICT | Elk, Wilson, Woodson | 45 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.